# SDR CALA2022050401128

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5348004721201
- Condition: Corroded
- Location: Fr65str31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR65 STGR31R CORRODED A3NB-53-3-6185 PER HAECO LCQ NON ROUTINE 9294833/36833 GENERATED BY V061629
